default search action
"Stability in terms of two measures of impulsive integro-differential ..."
Peiguang Wang, Hairong Lian (2006)
- Peiguang Wang, Hairong Lian:
Stability in terms of two measures of impulsive integro-differential equations via variation of the Lyapunov method. Appl. Math. Comput. 177(1): 387-395 (2006)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.